DSpace at library NPU Dragomanova » Науковий часопис Національного педагогічного університету імені М.П. Драгоманова » Серія 01: Фізико-математичні науки » Випуск 13 (2) »

Please use this identifier to cite or link to this item: http://enpuir.npu.edu.ua/handle/123456789/13926
Title: Тополого-метричні та фрактальні властивості множини розв’язків одного класу рівнянь, які містять функцію частоти цифр
Other Titles: Topological, metric and fractal properties of the set of solutions of one class of equations that contain the function of frequency of digits
Authors: Котова, Ольга Володимирівна
Keywords: асимптотична частота символів
розмірність Хаусдорфа-Безиковича множини
s-адичне зображення дійсного числа
asymptotic frequency of digit
Hausdorff dimension of set
s-adic expansion of real number
Issue Date: 2012
Publisher: Вид-во НПУ ім. М. П. Драгоманова
Citation: Котова, О. В. Тополого-метричні та фрактальні властивості множини розв’язків одного класу рівнянь, які містять функцію частоти цифр / О. В. Котова // Науковий часопис Національного педагогічного університету імені М. П. Драгоманова. Серія 1: Фізико-математичні науки 6 зб. наук. праць. - Київ : Вид-во НПУ ім. М. П. Драгоманова, 2012. - Вип. 13 (2). - С. 104-114.
Abstract: Вказано алгоритм побудови коренів рівняння v(x) = x, де v(x) — частота цифри «i» в s-адичному розкладі числа х. Обчислено розмірність Хаусдорфа-Безиковича множини коренів рівняння, які знаходяться за вказаним алгоритмом. Цим самим отримано нижню оцінку розмірності Хаусдорфа-Безиковича множини всіх розв’язків досліджуваного рівняння.
The algorithm of construction of the roots of the equation v(x) = x is given, here v(x) is the frequency of the digit "i" in a s-adic expansion of x. The Hausdorff dimension of the set of the roots of this equation is obtained, the roots are calculated in accordance with this algorithm. This means that the lowest estimation of the Hausdorff dimension of the set of all solutions of the given equation is obtained.
URI: http://enpuir.npu.edu.ua/handle/123456789/13926
Appears in Collections:Випуск 13 (2)

Files in This Item:
File Description SizeFormat 
kotova104-114.pdfОсновна стаття618.94 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.